# SDR AALA202401115053

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 40,617 hours, 17,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAS EXPERIENCED REPEATED L2 DOOR LEAK. PARTIAL WORK ACCOMPLISHED. ACCOMPLISHED PERMANENT REPAIR TO L2 DOOR SURROUND STRUCTURE. PER SRM 51-70-01-2R AND 53-70-15-2R1. PERFORMED CABIN PRESSURE LEAK CHECK TEST, LEAK CHECK GOOD.
